Gardasil is the HPV vaccine, touted to fight cervical cancer. What they are not telling you is that thousands of girls are having adverse reactions to the HPV Vaccines, some have even died -at last count, over one hundred lives have been lost. We have got to dosomething about this. These girls need our help! These girls are having reactions such as; seizures, strokes, dizziness, fatigue, weakness, headaches, stomach pains, muscle pain and weakness, joint pain, auto-immune problems, chest pains, hair loss, appetite loss, personality changes, insomnia, hand/leg tremors, arm/leg weakness, shortness of breath, heart problems, paralysis, itching, rashes, swelling, aching muscles, menstrual cycle changes, fainting, swollen lymph nodes, night sweats, nausea, temporary vision/hearing loss just to name some of them!
There is no known treatment to help these girls, as they suffer in silence. The doctors, if they even admit the connection, have no idea how to help them. So they spend their days going from appointment to appointment, from specialist to specialist trying to find someone to help them. Many of these families have started looking for help outside of mainstream medicine, which in some cases, may bring minor relief. However, most insurance plans do not cover this type of treatment, and as a result, this route is out of reach for many girls.
As you look at the faces on this page, remember that these are just some of the thousands of girls whose lives have been affected by Gardasil. Sadly, one of the girls pictured above, Jessie Ericzon, passed away just two days after her third gardasil injection.
If you or someone you know is experiencing any side effects or you would just like to contact us, you can do so at firstname.lastname@example.org or you can log into our Gardasil forum to tell your story.